Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I had a knot in my calf muscle which feels like it has moved up into my knee joint

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Hi, I had a knot in my calf muscle which feels like it has moved up into my knee joint. My whole lower leg feels numb and achy and can feel muscle spasms, what is it? How do i fix it?
Posted Tue, 11 Mar 2014 in Bones, Muscles and Joints
Answered by Dr. Sudhir 10 minutes later
Brief Answer: Two possibilities- blood clot or muscle cramp. Detailed Answer: Hello, In view of symptoms there are two possibilities. If there is generalised swelling of leg with skin discoloration then it can be a blood clot.This needs a early clinical evaluation and doppler study to confirm. If there is no swelling or skin discoloration then it can be a simple muscle cramp.You need to increase water intake along with electrolytes.Mild painkillers or muscle relaxants can help relieve pain. If you are unable to differentiate between the two, then a precautionary visit to your doctor may be considered. Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor